# SDR MALA050233

- Difficulty date: February 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 16,851 hours, 18,417 cycles
- Engine: Ge CT71
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT RT ENGINE CHIP DETECTOR LIGHT ILLUMINATED AND THEN IT CYCLED ON AND OFF.  ANOTHER 6 TO 8 TIMES BEFORE LANDING IN ROA.  REMOVED AND REPLACED RT ENGINE IAW 71000-301, S/N ON GE-E785738, S/N OFF GE-E285693 IAW 7100-301.  ALL CHECKS GOOD.
